Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 28, NWS Binghamton, NY

May 29, 2012Bradford County, Susquehanna County, Wyoming County, Pennsylvania; Broome County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at May 29, 2012, 4:03 PM EDT for Bradford County, Susquehanna County, Wyoming County, Pennsylvania; Broome County, New York. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 4:03 PM EDT (20:03 UTC)
Expired
May 29, 2012, 5:00 PM EDT
In force
57 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Broome County, NY, Bradford County, PA, Susquehanna County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 49 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 4:05 PM EDTHAIL 1Endwell, NYNICKEL TO QUARTER SIZED HAIL REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 1:03 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2012-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1908 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2012-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1908 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
1026 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

022 
WUUS51 KBGM 292003
SVRBGM
NYC007-PAC015-115-131-292100-
/O.NEW.KBGM.SV.W.0028.120529T2003Z-120529T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
403 PM EDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BROOME COUNTY IN CENTRAL NEW YORK...
  EASTERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...
  SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 500 PM EDT.

* AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM LITTLE MEADOWS TO NEW ALBANY...
  AND MOVING EAST AT 30 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WYALUSING BY 408 PM EDT...
  ENDWELL BY 410 PM EDT...
  VESTAL CENTER...BROWNTOWN AND SUGAR RUN BY 412 PM EDT...
  SPRING HILL...RUSHVILLE AND FRIENDSVILLE BY 414 PM EDT...
  JOHNSON CITY BY 416 PM EDT...
  LACEYVILLE BY 420 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4146 7625 4154 7623 4156 7650 4199 7626
      4200 7610 4213 7611 4220 7542 4219 7542
      4210 7543 4164 7565 4163 7574 4153 7580
      4150 7577 4147 7580
TIME...MOT...LOC 2003Z 269DEG 24KT 4204 7608 4154 7637

$$

CMG
1 follow-up statement
455 
WWUS51 KBGM 292041
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
441 PM EDT TUE MAY 29 2012

PAC015-292051-
/O.CAN.KBGM.SV.W.0028.000000T0000Z-120529T2100Z/
BRADFORD PA-
441 PM EDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN BRADFORD
COUNTY IS CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.

LAT...LON 4156 7620 4156 7607 4214 7586 4220 7542
      4210 7543 4164 7565 4163 7574 4153 7580
      4150 7578 4147 7580 4146 7625
TIME...MOT...LOC 2041Z 269DEG 24KT 4206 7552 4156 7581

$$

NYC007-PAC115-131-292100-
/O.CON.KBGM.SV.W.0028.000000T0000Z-120529T2100Z/
BROOME NY-SUSQUEHANNA PA-WYOMING PA-
441 PM EDT TUE MAY 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR NORTHERN WYOMING...SUSQUEHANNA AND SOUTHEASTERN BROOME
COUNTIES...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM SANFORD TO LAKE SHERIDAN...
MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LENOXVILLE BY 450 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4156 7620 4156 7607 4214 7586 4220 7542
      4210 7543 4164 7565 4163 7574 4153 7580
      4150 7578 4147 7580 4146 7625
TIME...MOT...LOC 2041Z 269DEG 24KT 4206 7552 4156 7581

$$

CMG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:11 PM EDT, 52 minutes earlier.

Area forecast discussion, May 29, 3:11 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
311 PM EDT TUE MAY 29 2012

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS...SOME SEVERE...WILL FINISH MOVING
THROUGH THE AREA LATE AFTERNOON THROUGH EVENING. DRIER AIR WILL
FILL IN BEHIND THE ASSOCIATED COLD FRONT TONIGHT...BUT A SECOND
FRONT WILL STILL BRING ISOLATED TO SCATTERED SHOWERS WEDNESDAY.
EVEN COOLER TEMPERATURES WILL FOLLOW FOR WEDNESDAY NIGHT THROUGH
THURSDAY NIGHT...WITH DRY WEATHER. HOWEVER...A WETTER PERIOD IS
EXPECTED FRIDAY THROUGH A GOOD PART OF THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
3 PM UPDATE...
FORECAST TWEAKED FOR LATEST TRENDS AND OBSERVATIONS...BUT OVERALL
THINGS ARE EVOLVING PRETTY MUCH AS EXPECTED...WITH SEVERE WEATHER
OUTBREAK WELL UNDERWAY. ONE ADJUSTMENT THAT HAS BEEN MADE
THOUGH...IS TO FOCUS CONVECTION MORE EXCLUSIVELY ON THE VORTICITY
LOBE...AND MUCH LESS ON THE FRONT ITSELF. IN OTHER WORDS...APPEARS
TO BE ONE MAIN BATCH VERSUS TWO SEPARATE ONES.

WHAT BEGAN AS DISCRETE LARGE CELLS WITH LARGE HAIL...WITH GREATER
THAN 2K J/KG MIXED LAYER CAPE...IS EVOLVING WITH TIME TO MORE OF
AN ORGANIZED LINE WITH A HIGH WIND THREAT. ENTIRE CWA IS UNDER A
SEVERE THUNDERSTORM WATCH...AND ABOUT 13 WARNINGS HAVE BEEN ISSUED
FOR THE EVENT SO FAR. UPPER 80S TO LOWER 90S FOR TEMPERATURES
AHEAD OF THE STORMS...WITH DEWPOINTS OF UPPER 60S...YIELDED A VERY
UNSTABLE AIR MASS FOR THE APPROACHING WAVE AND COLD FRONT TO PLAY
WITH.

ALSO...1 HOUR FLASH FLOOD GUIDANCE IS MOSTLY AROUND 2
INCHES PLUS...WITH SOME SUB-COUNTY AREAS AS LOW AS 1.5 INCHES.
WHILE STORMS IN GENERAL WILL MOVE ALONG AT A GOOD ENOUGH PACE TO
PREVENT FLASH FLOODING...WE WILL HAVE TO MONITOR CLOSELY TO SEE IF
ANY SPECIFIC LOCATIONS THAT GET MORE THAN ONE STORM...COULD HAVE
LOCALIZED FLOOD ISSUES. AT THIS TIME...DOES NOT APPEAR TO ENOUGH OF AN
ORGANIZED AREAWIDE THREAT FOR A FLASH FLOOD WATCH...ONLY ISOLATED
AT BEST.

PREVIOUS DISCUSSION...
AFTER SOME EARLY MORNING CONVECTION NEAR THE TUG HILL
PLATEAU...FULL HEATING OCCURRING AREAWIDE WITH NEARLY CLOUD FREE
SKY. THIS ALONG WITH WEAK CAP EVIDENT IN MODELS /MOST CLEARLY IN
RUC/ AND BUF 12Z SOUNDING WILL SERVE TO ENHANCE INSTABILITY FOR
REMAINDER OF THE DAY. MESOANALYSIS REVEALS CAPES ALREADY IN EXCESS
OF 2000 J/KG IN SOME LOCATIONS...WHILE CAP IS BEGINNING TO WEAKEN
AND 500MB HEIGHT FALLS ARE OCCURRING. CONVECTIVE TEMPERATURE IN
BUF SOUNDING WAS 87 DEGREES...SYRACUSE AS OF 10 AM WAS ALREADY
HITTING IT.

FORECAST HAS BEEN UPDATED TO PLACE DETERMINISTIC POPS ON EXPECTED
CONVECTIVE EVOLUTION THROUGH TONIGHT. FIRST FEATURE OF NOTE IS A
WEAK VORTICITY LOBE THAT IS SET TO PASS THROUGH /AS DEPICTED BY
WRF-ARW VORTICITY FIELD AND HRRR QPF FIELD/ 16Z WEST TO 20Z EAST.
GIVEN GREAT DIURNAL HEATING TIMING AND WEAKENING CAP...THIS
FEATURE ALOFT SHOULD TIP THE SCALE AND RESULT IN AND ORGANIZED
CONVECTIVE LINE. GOOD DEEP LAYER SHEAR EXISTS FOR DAMAGING WINDS
AS A MAIN THREAT...WITH FAT CAPES BLASTING THROUGH AND BEYOND
MINUS-20 CELSIUS LEVEL...SUPPORTIVE OF LARGE HAIL. DIRECTIONAL
SHEAR IS PRETTY MUDDLED...BUT COULD BE ENOUGH FOR AT LEAST WEAK
MESOCYCLONES FOR ANY DISCRETE CELLS AHEAD OF MAIN LINE...OR
INTERSECTIONS OF BOWING SEGMENTS. CONVECTIVE PARAMETERS
OVERALL...COMPARED TO OUR DATABASE OF PAST EVENTS...ARE SUPPORTIVE
OF AT LEAST BROKEN LINES WITH BOWING SEGMENTS...WITH AT LEAST
SPORADIC DAMAGING WIND REPORTS IF NOT MORE ORGANIZED.

THIS IS NOT QUITE SO SIMPLE AS A SINGLE CONVECTIVE
LINE...HOWEVER. THE ACTUAL SURFACE FRONT LINGERS BEHIND...SET TO
ARRIVE 20Z OR SO WEST TO 01Z EAST. SOME MODELS SUGGEST THAT A
SECOND LINE COULD DEVELOP ALONG THIS SURFACE CONVERGENCE.
MESOSCALE INFLUENCES WILL DICTATE HOW QUICKLY AND HOW WELL THIS
SECONDARY LINE WILL ORGANIZE...INCLUDING INFLUENCES IN WAKE OF
FIRST LINE /THAT IS...HOW MUCH OF THE INSTABILITY IS USED UP/.
POPS HAVE BEEN UPDATED FOR THIS POTENTIAL SECOND BATCH...AND ALSO
CLEANED OUT LATER THIS EVENING AS CONVECTIVE ACTIVITY SHOULD
QUICKLY END BEHIND THE SURFACE FEATURE TONIGHT.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/...
3 PM UPDATE...
COLD AIR ADVECTION AND DRYING WILL OCCUR THROUGHOUT THE SHORT
TERM...HOWEVER...A PART OF THAT WILL BE A SECONDARY COLD FRONT
PASSING THROUGH WEDNESDAY. STEEP LAPSE RATES/DIURNAL HEATING WILL
HELP REALIZE SOME MARGINAL INSTABILITY. PRECIPITABLE WATER WILL BE
MUCH LOWER THAN TODAY...YET ADEQUATE ENOUGH FOR AT LEAST SOME
COVERAGE FOR DIURNALLY DRIVEN SHOWERS...ISOLATED TO
SCATTERED...ALONG WITH A SLIGHT CHANCE OF THUNDER.

COURTESY OF THAT SECONDARY FRONT...EVEN COOLER WEDNESDAY NIGHT
THROUGH ESPECIALLY THURSDAY NIGHT. NORTHWEST FLOW WILL INCLUDE
WEAK EMBEDDED WAVES...YET WITH PRECIPITABLE WATER DROPPING BELOW
TWO-THIRDS OF AN INCH...NOT EXPECTING ANYTHING MORE THAN SOME
DIURNAL CUMULUS AND WAS THUS ABLE TO KEEP MENTION OF
SPRINKLES/SHOWERS OUT OF THE FORECAST THURSDAY. TEMPERATURES IN
40S AREA WIDE BY DAWN FRIDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
XTNDD PD FEATURES A LRG UPR LOW BRINGING UNSETTLED WX TO THE FCST
AREA. SFC FNTL BNDRY PASSES LATE FRI OR EARLY SAT USHERING IN
COOLER AIR AS THE UPR LOW SETTLES OVER THE ERN GREAT LAKES. AFT A
BRIEF PD OF DRY WX DIRECTLY BHD THE FNT...MOISTURE ASSOCIATED WITH
THE UPR LOW ROTATES INTO THE FCST AREA AND LINGERS THRU MUCH OF
THE PD. DAYTIME TEMPS WILL BE BLO NRML WITH H8 TEMPS TO ARND 8C.
LOW BEGINS TO LIFT LATE IN THE PD...BUT WAA MAY GENERATE A FEW
SHWRS THRU MON.

WITH ONGOING SVR WX...RELIED ON HPC GUID FOR MUCH OF THE XTNDD
PD...WITH ONLY A FEW MINOR ADJUSTMENTS.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
WIDESPREAD SVR WX XPCTD AHD OF AN APRCHG FNTL BNDRY INVOF ALL TAF
SITES. GUSTY WINDS WILL BE THE MAIN THREAT WITH LRG HAIL ALSO
PSBL. SLOW IMPRVMT XPCTD THIS EVE WITH THE LACK OF HTG AND AS THE
BNDRY PUSHES EWRD. SOME PTCHY MVFR PSBL IN ELM AS THE BNDRY LYR
DECPS LATE. VFR XPCTD WED AS MORE STABLE AIR MVES IN

.OUTLOOK...

WEDNESDAY NIGHT TO THURSDAY NIGHT...MAINLY VFR.

FRIDAY THRU SUNDAY...MVFR IN OCCASIONAL SHOWERS.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...MDP
NEAR TERM...MDP
SHORT TERM...MDP
LONG TERM...DGM
AVIATION...DGM
Hazardous weather outlook, May 29, 3:31 PM EDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
331 PM EDT TUE MAY 29 2012

NYZ009-024-025-036-037-044>046-055>057-062-PAZ038>040-043-044-047-
048-072-301945-
NORTHERN ONEIDA-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-
CHENANGO-OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
331 PM EDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

A COLD FRONT WILL CROSS THE AREA DURING THE AFTERNOON
AND EVENING. THIS SYSTEM WILL PRODUCE WIDESPREAD SHOWERS AND
THUNDERSTORMS, SOME OF WHICH COULD PRODUCE STRONG DAMAGING WINDS
AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ015>018-022-023-301945-
YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-
331 PM EDT TUE MAY 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE SEVERE WEATHER
THREAT HAS ENDED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NO LONGER NEEDED AT THIS TIME...BUT YOU ARE
ENCOURAGED TO REPORT ANYTHING SIGNIFICANT THAT HAPPENED WITH THE
EARLIER STORMS.

In the hours before

Local storm report, May 29, 3:33 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
333 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             MUNNSVILLE              42.98N  75.59W
05/29/2012  M0.88 INCH       MADISON            NY   TRAINED SPOTTER

&&

BLL
Local storm report, May 29, 3:37 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
337 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     1 NW WHITNEY POINT      42.34N  75.98W
05/29/2012                   BROOME             NY   911 CENTER

            TREE DOWN ACROSS I-81 AT EXIT 8 IN BROOME COUNTY.

&&

BLL
Local storm report, May 29, 3:38 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
338 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     TSTM WND DMG     LISLE                   42.35N  76.00W
05/29/2012                   BROOME             NY   911 CENTER

            NUMEROUS TREES DOWN WHICH BROUGHT POWER LINES DOWN IN
            TOWN OF LISLE

&&

BLL
Local storm report, May 29, 3:45 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
345 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             CLINTON                 43.05N  75.38W
05/29/2012  M0.75 INCH       ONEIDA             NY   PUBLIC

            FACEBOOK

&&

BLL
Local storm report, May 29, 3:54 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     SMITHVILLE FLATS        42.40N  75.80W
05/29/2012                   CHENANGO           NY   FIRE DEPT/RESCUE

            4 LARGE TREES DOWN IN AREA...ESTIMATED WIND GUSTS OF 60
            MPH

&&

BLL
Local storm report, May 29, 4:02 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BINGHAMTON NY
402 PM EDT TUE MAY 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HAIL             1 NNW VINE VALLEY       42.73N  77.32W
05/29/2012  M1.00 INCH       YATES              NY   PUBLIC

0131 PM     HAIL             2 WNW BREWERTON         43.25N  76.18W
05/29/2012  M1.00 INCH       ONONDAGA           NY   PUBLIC

0131 PM     HAIL             2 S WATERLOO            42.88N  76.86W
05/29/2012  M1.25 INCH       SENECA             NY   PUBLIC

0133 PM     HAIL             CORNING                 42.15N  77.06W
05/29/2012  M1.25 INCH       STEUBEN            NY   PUBLIC

0135 PM     HAIL             AVA                     43.42N  75.48W
05/29/2012  E2.00 INCH       ONEIDA             NY   PUBLIC

0140 PM     HAIL             3 E CORNING             42.15N  77.00W
05/29/2012  M1.00 INCH       STEUBEN            NY   PUBLIC

0155 PM     HAIL             4 S BOONVILLE           43.42N  75.33W
05/29/2012  M1.50 INCH       ONEIDA             NY   PUBLIC

            MOST OF THE HAIL WAS 1 INCH DIAMETER

0200 PM     HAIL             FORESTPORT              43.45N  75.22W
05/29/2012  M1.25 INCH       ONEIDA             NY   PUBLIC

0200 PM     TSTM WND DMG     FAYETTE                 42.82N  76.80W
05/29/2012                   SENECA             NY   EMERGENCY MNGR

            DAMAGE REPORTED TO A TRAILER PARK IN FAYETTE. THERE WAS
            A REPORT OF AN UNCONFIRMED POSSIBLE TORNADO.

0200 PM     TSTM WND DMG     SENECA FALLS            42.91N  76.80W
05/29/2012                   SENECA             NY   EMERGENCY MNGR

            ALSO IN THE VILLAGE OF WATERLOO...NUMEROUS TREES DOWN
            IN BOTH SENACA FALLS AND WATERLOO. LOCAL STATE OF
            EMERGENCY IN EFFECT FOR BOTH LOCATIONS AND ALSO FOR
            FAYETTE.

0210 PM     TSTM WND GST     MEMPHIS                 43.08N  76.38W
05/29/2012  E60 MPH          ONONDAGA           NY   TRAINED SPOTTER

0210 PM     TSTM WND DMG     JORDAN                  43.07N  76.47W
05/29/2012                   ONONDAGA           NY   TRAINED SPOTTER

            TREE AND FENCE DOWN DUE TO THUNDERSTORM WIND GUST

0215 PM     HAIL             SYRACUSE                43.04N  76.14W
05/29/2012  M1.00 INCH       ONONDAGA           NY   TRAINED SPOTTER

0230 PM     TSTM WND GST     TULLY                   42.80N  76.11W
05/29/2012  E60 MPH          ONONDAGA           NY   TRAINED SPOTTER

0230 PM     TSTM WND DMG     LAKEMONT                42.52N  76.92W
05/29/2012                   YATES              NY   PUBLIC

            TREES DOWN

0233 PM     HAIL             SEMPRONIUS              42.73N  76.32W
05/29/2012  M1.00 INCH       CAYUGA             NY   PUBLIC

            FACEBOOK

0310 PM     HAIL             MUNNSVILLE              42.98N  75.59W
05/29/2012  M0.88 INCH       MADISON            NY   TRAINED SPOTTER

0325 PM     TSTM WND DMG     NEWARK VALLEY           42.22N  76.19W
05/29/2012                   TIOGA              NY   911 CENTER

            NUMEROUS TREES AND WIRES DOWN

0330 PM     TSTM WND DMG     1 NW WHITNEY POINT      42.34N  75.98W
05/29/2012                   BROOME             NY   911 CENTER

            TREE DOWN ACROSS I-81 AT EXIT 8 IN BROOME COUNTY.

0331 PM     TSTM WND DMG     LISLE                   42.35N  76.00W
05/29/2012                   BROOME             NY   911 CENTER

            NUMEROUS TREES DOWN WHICH BROUGHT POWER LINES DOWN IN
            TOWN OF LISLE

0338 PM     HAIL             CLINTON                 43.05N  75.38W
05/29/2012  M0.75 INCH       ONEIDA             NY   PUBLIC

            FACEBOOK

0345 PM     TSTM WND DMG     SMITHVILLE FLATS        42.40N  75.80W
05/29/2012                   CHENANGO           NY   FIRE DEPT/RESCUE

            4 LARGE TREES DOWN IN AREA...ESTIMATED WIND GUSTS OF 60
            MPH

0345 PM     TSTM WND DMG     CANTON                  41.66N  76.85W
05/29/2012                   BRADFORD           PA   911 CENTER

            SEVERAL REPORTS OF TREES DOWN IN CANTON AND ALSO IN
            SAYRE AND IN ATHENS TOWNSHIP OF BRADFORD COUNTY

&&

BLL

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 2:20 PM EDTSevere Thunderstorm WarningBGMPike, Wayne29 min
May 29, 3:27 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna63 min
May 29, 4:17 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming58 min
May 29, 4:48 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Susquehanna, Wayne, Wyoming57 min
May 29, 5:39 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne3 hr
May 29, 5:45 PM EDTSevere Thunderstorm WarningBGMLackawanna, Pike, Wayne60 min
May 28, 8:50 PM EDTSevere Thunderstorm WarningBGMOneida10 min
May 29, 7:08 AM EDTSpecial Weather StatementBGMOneida22 min
May 29, 12:41 PM EDTSevere Thunderstorm WarningBGMSteuben, Yates64 min
May 29, 12:52 PM EDTSpecial Weather StatementBGMSteuben23 min
May 29, 1:14 PM EDTSevere Thunderstorm WarningBGMOneida, Onondaga61 min
May 29, 1:21 PM EDTSpecial Weather StatementBGMChemung24 min
May 29, 1:23 PM EDTSevere Thunderstorm WarningBGMCayuga, Seneca67 min
May 29, 1:23 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben67 min
May 29, 1:43 PM EDTSevere Thunderstorm WarningBGMOneida47 min
May 29, 1:51 PM EDTSevere Thunderstorm WarningBGMSchuyler, Seneca, Steuben, Yates35 min
May 29, 2:05 PM EDTSevere Thunderstorm WarningBGMCayuga, Madison, Onondaga55 min
May 29, 2:05 PM EDTSevere Thunderstorm WarningBGMChemung, Cortland, Schuyler, Tioga, Tompkins55 min
May 29, 2:09 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Madison, Onondaga66 min
May 29, 2:13 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Onondaga, Seneca62 min
May 29, 2:27 PM EDTSevere Thunderstorm WarningBGMBroome, Chemung, Cortland, Schuyler, Tioga, Tompkins63 min
May 29, 2:35 PM EDTSevere Thunderstorm WarningBGMCayuga, Schuyler, Seneca, Steuben, Yates40 min
May 29, 3:02 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida58 min
May 29, 3:12 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Cortland, Tioga63 min
May 29, 3:30 PM EDTSevere Thunderstorm WarningBGMSullivan60 min
May 29, 3:32 PM EDTSevere Thunderstorm WarningBGMChenango, Madison, Oneida, Otsego58 min
May 29, 4:17 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware, Otsego58 min
May 29, 5:29 PM EDTSevere Thunderstorm WarningBGMSullivan31 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.